# SDR 98ZZZX3573

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5G
- Make and model: Braero BAE125800A
- Aircraft serial: 258053
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 258WG101
- Condition: Corroded
- Location: Lt Wing
- Part time: 4,129 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WATER INGRESS FOUND IN THE LT AILERON DURING A 48 MONTH X-RAY INSPECTION.  UPON REPAIRING AILERON PER RAYTHEON R.I.L. DRAWING, WATER WAS NOT FOUND, HOWEVER, CORROSION IN THE HONEYCOMB AND PITTING ON THE LOWER AILERON SKIN WAS FOUND.  X-RAYS TAKEN PER THE NDT INSPECTION MANUAL WERE FOLLOWED AND LOWER SKIN CORROSION WAS NOT DETECTED.  SUGGEST THAT AN ALTERNATED METHOD OF CORROSION DETECTION BE FOUND.
